# SDR CA101214003

- Difficulty date: December 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 34360510
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) THIS STATEMENT WAS TAKEN FROM A CONDITION REPORT REF:  RT BAGGAGE HEATER MAT  WE ARE SUSPECTING SOMETHING WAS LEANING UP AGAINST THE RIGHT BAGGAGE WALL AND MAY HAVE BEEN A FACTOR. NOW READING AW300-25-0100 THAT IS THE VERY SAME FAILURE MODE THAT WAS NOTED ON THE LEFT SIDE HEATER AND DROVE THE S/B A100-25-30 TO DEACTIVATE THE LEFT SIDE. WE PUT IN AN ORDER FOR A RIGHT SIDE BAGGAGE HEATER PANEL P/N 3436-05-1/0 REF. CMM IPC 21-42-01. SPARE IS TELLING US THEY DO NOT MAKE THESE HEATER BLANKETS ANYMORE AND THE LAST ONES SOLD TO US WAS SURPLUS INVENTORY THEY USED UP. I CHECKED THE DRAWINGS AND IT SHOWS THESE UNITS ARE BEING INSTALLED IN NEW AIRCRAFT. SOMETHING IS WRONG WITH THIS PART OF THE STORY.NO SMOKE ,FUMES OF ODORS WERE REPORTED.
